A 40-year-old member asked:
I have soft, clay-like stools and i need to excrete many times a day. is there something wrong with me?
2 doctor answers • 3 doctors weighed in
Gastroenterology 43 years experience
Maybe. See your doc: From the picture, you're a canine? See your vet.
If you're a human, see your doc. Clay colored stools can be a sign of serious problems, including blockage of bile as may be seen in tumors of bile ducts or pancreas. Meds, such as antacids, and supplements can cause color change, change in stool consistency, and frequency as well. Get checked..
6.1k viewsReviewed >2 years ago
Infectious Disease 36 years experience
4.9k viewsAnswered >2 years ago
Last updated Oct 19, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.